| Catalog Number |
0166V16S |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that one package of 8 urinary catheters contained shredded paper and one product exhibited air leakage.(125816c- lot # myhw3462- (occurrence 1)), (123614c- lot # myht0905 (occurrence 1), (125818c- lot # mygv4245 (occurrence 4)), (123422c-lot # mygy4017 (occurrence 3).